Post Terbinafine Adrenal Gland and Testis Dysfunction that Imitated Fibromyalgia: Case Report
Jasinska D* and Boczon J
Speciality Hospital in Gorlice, ul. Wegierska, Poland
- *Corresponding Author:
- Jasinska D
Speciality Hospital in Gorlice, ul. Wegierska
E-mail: [email protected]
Received date: January 21, 2016, Accepted date: September 19, 2016, Published date: September 22, 2016
Citation: Jasinska D, Boczon J (2016) Post Terbinafine Adrenal Gland and Testis Dysfunction that Imitated Fibromyalgia: Case Report. J Pain Relief 5:264. doi: 10.4172/2167-0846.1000264
Copyright: © 2016 Jasinska D, et al. This is an open-access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.
We present the case of a 35 year old patient who suffered from the chronic widespread pain that mimicked fibromyalgia or myopathy, and turned out to be an acquired endocrinological disorder. The Patient was previously treated for fungal skin infection and had been taking terbinafine for 3 months and developed testis and adrenal gland insufficiency.